On the Asymptotic Behavior of a Subcritical Branching Process with Immigration
AbstractWe study a subcritical branching process with inhomogeneous immigration in the case where the mean value and variance of immigration are regularly varying at infinity. We show that a properly normalized subcritical process with immigration weakly approaches a deterministic process and prove the limit theorem for the fluctuation of this process.
How to Cite
KhusanbaevY. M. “On the Asymptotic Behavior of a Subcritical Branching Process With Immigration”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 6, June 2013, pp. 835–843, http://umj.imath.kiev.ua/index.php/umj/article/view/2468.